Immune-Related Adverse Events Involving Multiple Organ Sites in a Patient Treated With Nivolumab Plus Ipilimumab
Related Experiment Video
Updated: Dec 15, 2025

Monitoring PD-1-Blocking Antibodies Bound to T Cells Derived from a Drop of Peripheral Blood
Published on: February 5, 2020
Yuly A Remolina-Bonilla1, Brenda Jimenez-Franco2, Elaine T Lam3
1Clinical Researcher, Instituto Nacional de Ciencias Médicas y Nutrición Salvador Zubirán. Mexico City, Mexico.
Abstract:
A 56-year-old white man with a 74 pack-year smoking history presented with macroscopic hematuria and a significant weight loss of 45 pounds in 6 months. His clinical laboratory tests indicated iron defi ciency anemia and a computed tomography (CT) scan showed a left kidney tumor, mediastinal lymph nodes, and multiple lung metastases. A percutaneous CT-guided kidney biopsy revealed grade 3 clear cell renal carcinoma based on World Health Organization/International Society of Urologic Pathology classifi cation. The patient started first line systemic treatment for intermediate-risk metastatic renal cell carcinoma (mRCC) with combination immunotherapy with nivolumab plus ipilimumab.1 After 10 days of the first cycle, he presented with a pruritic maculopapular rash covering 20% of his body surface.
More Related Videos
09:38Minimally Invasive Isolated Limb Perfusion (MI-ILP) for Locally Advanced Melanomas and Sarcomas of the Extremity
Published on: January 31, 2025
04:04Endobronchial Ultrasound-guided Intratumoral Injection of Cisplatin for the Treatment of Isolated Mediastinal Recurrence of Lung Cancer
Published on: February 12, 2017
Related Concept Videos
Tumor Immunotherapy
Drugs for Treatment of Crohn's Disease in IBD Using Immunomodulatory Agents
Drugs for Treatment of Crohn's Disease in IBD Using Biologic Agents: Anti-TNF
Chemotherapy-Induced Nausea and Vomiting: Neurokinin-1 Receptor Antagonists
Drug Accumulation During Multiple Dosing: Intermittent IV Infusions
Drug Accumulation During Multiple Dosing: Repetitive IV Injections